# SDR SWIA200718089

- Difficulty date: March 31, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 19,619 hours, 28,539 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2582
- Condition: Malfunctioned
- Location: Auto Pilot Sys
- Part time: 13,554 hours, 18,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ENGAGED, AIRCRAFT PITCHED NOSE UP THEN NOSE DOWN.  REPLACED NR 2 AUTOPILOT COMPUTER.
